HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1785
Title: Edgeworth expansion for U-statistics under minimal conditions
Authors: Jing, Bing-Yi
Wang, Qiying
Keywords: U-statistics
Edgeworth expansion
Optimal moments
Nonlattice condition
Issue Date: Aug-2003
Citation: The annals of statistics, 2003, v. 31, no. 4, p. 1376-1391
Abstract: Berry-Esseen bounds for U-statistics under the optimal moment conditions were derived by Koroljuk and Borovskich and Friedrich. Under the same optimal moment assumptions with an additional nonlattice condition, we establish a one-term Edgeworth expansion with remainder o(n-1/2) for U-statistics.
Rights: Published in Annals of Statistics (http://www.imstat.org/aos/) by the Institute of Mathematical Statistics.
URI: http://hdl.handle.net/1783.1/1785
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
statistics1376.pdf912KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.